Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
  Breaking News: FDA Approves Triumeq, New Once-Daily Combination Pill
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Using Kaletra and Combivir
Jul 3, 2013

Hi Doctor I am using Kaletra and Combivir since 3 days . I am feeling slight paint in upper abdomen when i walk fast and having gas problem as well. Should I stop taking it.

Response from Dr. Henry

Abdominal pain/gas with Kaletra + Combivr is quite common-almost expected. If you are taking those drugs for HIV or post exposure I would generally recommend continue taking meds (those side effects fluctuate but often will get somewhat better with time)--I would discuss with the prescribing doctor/clinic. KH



Previous
coumadin + allopurinol +antiretrovirals
Next
vomiting

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement